# SDR USAA2009082592247

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 68,738 hours, 47,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - CRACK AT LAP SEAM ON FUSELAGE SKIN AT BS 727G, S25L.  REPAIRED LAP SEAM ON FUSELAGE SKIN AT BS 727G, S25L IAW B737 SRM 53-00-01 REPAIR 31.
